MathSciNet Relay Station
MathSciNet bibliographic data
MR1469669 (98k:11013) 11B68
Kaneko, Masanobu Poly-Bernoulli numbers. J. Théor. Nombres Bordeaux 9 (1997), no. 1, 221–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement